# SDR QXEA0200816

- Difficulty date: May 2, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 2 INCH CRACK IN RADIUS OF FORWARD RT WING TO FUSELAGE CONNECTION ANGLE UNDER PULLEYS BRACKET YW23.85X AND X384.500.  REPAIRED IAW RD 8-53-5192.
